Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 26, 2015, 6:41 PM MDT for Union County, New Mexico. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 6:41 PM MDT (00:41 UTC)
- Expired
- May 26, 2015, 6:56 PM MDT
- In force
- 15 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:00 PM MDT | HAIL 0.75 | Folsom, NM | HAIL ACCUMULATED SEVERAL INCHES DEEP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS55 KABQ 270041
SVRABQ
NMC059-270115-
/O.NEW.KABQ.SV.W.0059.150527T0041Z-150527T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 715 PM MDT
* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOLSOM...OR
7 MILES NORTHWEST OF DES MOINES...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOLSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. VERY
HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM ALONG WITH ACCUMULATING
HAIL.
&&
LAT...LON 3673 10389 3683 10400 3696 10388 3681 10369
TIME...MOT...LOC 0041Z 259DEG 4KT 3685 10389
HAIL...1.00IN
WIND...60MPH
$$
GUYER1 follow-up statement
238
WWUS55 KABQ 270056
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT TUE MAY 26 2015
NMC059-270106-
/O.CAN.KABQ.SV.W.0059.000000T0000Z-150527T0115Z/
UNION-
656 PM MDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3673 10389 3683 10400 3696 10388 3681 10369
TIME...MOT...LOC 0048Z 259DEG 4KT 3685 10387
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:56 PM MDT, 45 minutes earlier.
Area forecast discussion, May 26, 5:56 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 PM MDT TUE MAY 26 2015 .AVIATION... 00Z TAF CYCLE OVERALL MORE TRANQUIL WX ACROSS A MAJORITY OF THE REGION TODAY. HOWEVER...SCATTERED PESKY VIRGA AND -TSRA DEVELOPING ALONG THE CONT DVD WILL MOVE EAST INTO THE RIO GRANDE VALLEY WITH GUSTY WINDS THRU 03Z. FARTHER NORTHEAST... SOME MORE IMPRESSIVE ISOLD STORMS ARE PRODUCING ABUNDANT SMALL HAIL AND LCL HVY RAIN. EXPECT ALL ACTIVITY TO TAPER OFF AFTER SUNSET WITH ONLY MID AND UPPER LEVEL CLOUDS TRAVERSING THE AREA. TOMORROW WILL FEATURE A BREEZIER TREND WITH MORE -SHRA/TSRA AROUND THE HIGHER TERRAIN OF NORTHERN NM AND THE NORTHEAST PLAINS. GUYER && .PREV DISCUSSION...319 PM MDT TUE MAY 26 2015... .SYNOPSIS... UNSETTLED WEATHER WITH NEAR TO BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE REST OF THE WEEK INTO THE WEEKEND. A FEW SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO THE REST OF TODAY THROUGH WEDNESDAY. A GULF OF MEXICO MOISTURE SURGE WILL COMBINE WITH A PACIFIC TROUGH PASSAGE LATE WEDNESDAY THROUGH THURSDAY NIGHT AND INCREASE CHANCES ACROSS THE EAST. HEAVIER RAIN WILL BE POSSIBLE WITH THAT ACTIVITY. A BACK DOOR COLD FRONT WILL SLIDE INTO THE PLAINS FROM THE NORTH FRIDAY NIGHT INTO SATURDAY AND PROVIDE A STRONGER FOCUS FOR SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND CENTRAL NEW MEXICO. RESIDUAL IMPACTS WILL LAST INTO SUNDAY AS THE FRONT OR DRYLINE RETREATS BACK TO THE EAST. && .DISCUSSION... BASED ON CURRENT VISIBLE SATELLITE AND MOSAIC RADAR IMAGERY...ISOLATED SHOWERS AND THUNDERSTORMS HAVE INITIALLY FORMED OVER THE NORTHERN HALF OF THE FORECAST AREA. SW AREAS LOOK TO BE A LITTLE SLOW TO DEVELOP BUT SUSPECT THE CIRRUS HAS SOMETHING TO DO WITH THAT. EITHER WAY...DOWN DAY COMPARED TO YESTERDAY. MODELS SHOW THE MAIN FOCUS ACROSS THE NE THIRD AND HAVE THE HIGHEST POPS THERE TO REFLECT THAT ACTIVITY. THE PACIFIC TROUGH SHOULD DEVELOP TO THE WEST OF THE AREA ON WEDNESDAY. DRIER AIR WILL INITIALLY PUMP INTO SW AREAS SO REDUCED POPS THERE. ACTIVITY SHOULD BE VIGOROUS ENOUGH ACROSS THE NORTHERN TIER. ABUNDANT LOW LEVEL MOISTURE WILL BEGIN TO FILTER UP FROM THE SOUTH AND BEGIN TO SHARPEN THE DRYLINE ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT. IT IS SURPRISING THE NAM ISNT MORE BULLISH FOR THURSDAY MORNING LIKE THE GFS IS. WENT A LITTLE MORE TOWARDS THE GFS BASED ON THE PATTERN BUT WORTH WATCHING. DIDNT GO HOG WILD THOUGH. THE SURFACE DRYLINE SHOULD BE PRETTY PRONOUNCED ACROSS THE EASTERN PLAINS ON THURSDAY. AT THE SAME TIME...A WEAK PACIFIC TROUGH WILL MOVE FURTHER EAST AND BE FOUND OVER THE STATE. THE ATMOSPHERE WILL DESTABILIZE ACCORDINGLY. BASED ON THE PATTERN CANT RULE OUT SOME ISOLD SEVERE WEATHER ACROSS THE EASTERN PLAINS. LATEST SPC DAY 3 OUTLOOK SUPPORTS AT LEAST A MARGINAL SHOT. ANOTHER ROUND OF HEAVY RAIN WILL BE POSSIBLE BUT ONCE AGAIN...GFS IS MORE BULLISH THAN THE NAM. THE ACTIVITY SHOULD CONTINUE INTO THURSDAY NIGHT AS THE BROAD TROUGH MOVES FURTHER EAST AND WEAKENS. WESTERN AREAS WILL BE MUCH DRIER DURING THIS PERIOD. A BRIEF RESPITE IS EXPECTED WITH MAINLY ISOLD ACTIVITY ON FRIDAY BUT A STRONGER BACK DOOR COLD FRONT SHOULD PROVIDE THE FOCUS FOR HEAVIER SHOWERS/THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. A WEAK SHORTWAVE COMBINED WITH THE BACK DOOR COULD PROVIDE A ROUND OF SEVERE WEATHER SO WILL BE WATCHING THAT TREND. BASED ON THE STRENGTH OF THE BACK DOOR..SUSPECT FAR EASTERN AREAS WILL EVENTUALLY GET TOO STABLE ON SATURDAY. THE FRONT AND RESIDUAL DRYLINE SHOULD PUSH BACK TO THE EAST ON SUNDAY AND PROVIDE BETTER CHANCES ACROSS THE PLAINS DURING THAT PERIOD. AREAS ALONG THE DIVIDE TO THE CENTRAL MTNS SHOULD BE THE FOCUS FOR STORMS DURING THE DAY PERIOD ON SATURDAY. HIGH TEMPS WILL PLUMMET BACK TO BELOW NORMAL...ESPECIALLY WELL BELOW NORMAL ACROSS THE EAST...DURING THIS TIME FRAME. HEAVY RAIN WILL ALSO BE IN THE FORECAST ALONG THE FRONTAL BOUNDARY. CONFIDENCE IS MODERATE TO HIGH FOR THIS EVENT TO UNFOLD BECAUSE THE MODELS HAVE BEEN INDICATING IT FOR THE PAST FEW DAYS. THE MODELS HAVE BEEN A LITTLE DIFFERENT THOUGH AS FAR AS THE STRENGTH OF THE COLD FRONT AND TIMING. ECMWF/GFS APPEAR TO BE ON BOARD WITH THE LATEST RUN. PROBABLY WILL SEE THE FRONTAL INTRUSION AS FAR WEST AS THE AZ STATE LINE IF NOT BEYOND. THUNDERSTORM CONVECTION WILL AID THIS PUSH WESTWARD AND SOMETIMES THE MODELS HAVE A HARDER TIME ACCOUNTING FOR THAT. 50 && .FIRE WEATHER... DRIER AIR ALOFT HAS MADE IT INTO WESTERN AND CENTRAL NEW MEXICO TODAY. MOST DEVELOPING CUMULUS CLOUDS LOSING OUT TO DRY AIR ENTRAINMENT. STILL EXPECTING ISOLATED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING HOURS...ESPECIALLY WESTERN AND NORTHERN MOUNTAINS. NAM INDICATING SHOWERS OR STORMS COULD CONTINUE TO LINGER PAST SUNSET OVER THE NORTHWEST PLATEAU. FLOW ALOFT TRANSITIONS TO SOUTHWESTERLY WEDNESDAY MORNING. WARMEST TEMPS IN QUITE SOMETIME REMAIN ON TRACK FOR WEDNESDAY. WELL BELOW AVERAGE TEMPERATURES AS OF LATE WILL MAKE NEAR AVERAGE TEMPS FEEL DOWN RIGHT VERY WARM TO HOT. SOUTHWEST FLOW ALOFT WILL RESULT IN WEAK SURFACE LOW PRESSURE OVER THE NORTHEAST NM WEDNESDAY AFTERNOON. RESULTING SURFACE CONVERGENCE NEAR THE LOW CENTER WILL RESULT IN ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS FROM THE NORTHEAST HIGHLANDS EAST-NORTHEASTWARD TO THE FAR NORTHEAST PLAINS WEDNESDAY AFTERNOON AND EVENING. ALL MODELS REMAIN ON TRACK FOR WEDNESDAY NIGHT AND THURSDAY. AS AN UPPER LEVEL TROUGH APPROACHES FROM NM FROM THE WEST...LOW LEVEL GULF MOISTURE WILL SURGE NORTHWESTWARD FROM CENTRAL TX INTO THE EASTERN PLAINS LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. THIS AREA WILL BE THE FAVORED AREA FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING. WEST OF THE CENTRAL MOUNTAIN CHAIN...DRY AIR ALOFT EXPECTED TO WIN OUT. GFS AND ECMWF BOTH ON BOARD BRINGING A STRONG BACKDOOR COLD FRONT THROUGH ERN NM FRIDAY EVENING AND THEN WWD INTO THE RGV AND BEYOND LATE FRIDAY NIGHT/SATURDAY MORNING. THIS FRONT AND THE LOW LEVEL MOISTURE BEHIND IT...SET THE STAGE FOR A WEAK SHORT-WAVE TROUGH MOVING EWD THROUGH THE CENTRAL AND SOUTHERN ROCKIES SATURDAY. BOTH MODELS GENERATE SIGNIFICANT WETTING PRECIPITATION IN THE FORM OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER MUCH OF CENTRAL NEW MEXICO SATURDAY AFTERNOON. MODELS ALSO TRENDING FARTHER WEST WITH CONVECTION SATURDAY EVENING...MOST LIKELY AS FAR WEST AS THE CONTINENTAL DIVIDE. VENTILATION RATES REMAIN GOOD TO EXCELLENT THROUGH FRIDAY...THEN DECREASE BEHIND THE BACKDOOR FRONT SATURDAY. MINIMUM RELATIVE HUMIDITY VALUES DROP BELOW 15 PERCENT OVER MUCH OF WESTERN NEW MEXICO WEDNESDAY AND REMAIN THAT WAY THROUGH FRIDAY. NAM AND GFS BOTH PROGGING HIGH HAINES AND BREEZY CONDITIONS EACH AFTERNOON WEDNESDAY THROUGH FRIDAY IN THE SOUTHWEST MOUNTAINS BUT WITH ERC VALUES BELOW TO WELL BELOW AVERAGE...NOT ANTICIPATING ANY MAJOR CONCERNS FOR THE ONE REGION OF THE FORECAST AREA THAT HAS NOT HAD WELL ABOVE AVG PRECIPITATION. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 5:30 AM MDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT TUE MAY 26 2015 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY- SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SURGE OF MOISTURE IS EXPECTED INTO EASTERN NEW MEXICO WEDNESDAY NIGHT AND THURSDAY. THIS COULD INITIATE A PERIOD OF SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY WITH PERHAPS SOME STRONG STORMS AND LOCALLY HEAVY RAINFALL. THE WETTER CONDITIONS MAY CONTINUE THROUGH THE UPCOMING WEEKEND AS A FRONT PUSHES INTO THE REGION FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 26, 5:40 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT TUE MAY 26 2015
NMZ527-530-270015-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
540 PM MDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
615 PM MDT...
AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOLSOM...OR 12 MILES NORTHWEST OF DES
MOINES...MOVING EAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.
&&
LAT...LON 3683 10409 3694 10407 3699 10377 3685 10367
3672 10379
TIME...MOT...LOC 2339Z 272DEG 10KT 3687 10401
44Special weather statement, May 26, 6:12 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT TUE MAY 26 2015
NMZ527-270045-
RATON RIDGE/JOHNSON MESA-
612 PM MDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
645 PM MDT...
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SUGARITE...OR 10 MILES EAST
OF RATON...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COLFAX
COUNTY.
&&
LAT...LON 3672 10400 3677 10429 3679 10427 3679 10435
3681 10435 3681 10432 3685 10430 3689 10437
3691 10436 3699 10401
TIME...MOT...LOC 0011Z 268DEG 12KT 3685 10425
44Special weather statement, May 26, 6:14 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT TUE MAY 26 2015
NMZ527-530-270045-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
614 PM MDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
645 PM MDT...
AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...OR 9 MILES NORTHWEST OF DES
MOINES...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOLSOM.
OTHER LOCATIONS IN THE WARNING INCLUDE CAPULIN VOLCANO NATIONAL
MONUMENT.
&&
LAT...LON 3690 10358 3679 10358 3676 10359 3678 10398
3678 10399 3688 10400 3692 10400 3692 10399
3700 10374 3699 10362
TIME...MOT...LOC 0014Z 264DEG 12KT 3687 10392
44Local storm report, May 26, 6:36 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL RATON 36.89N 104.44W
05/26/2015 E0.75 INCH COLFAX NM TWITTER FEED
&&
EVENT NUMBER ABQ1502227
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:12 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| May 26, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| May 26, 7:17 PM MDT | Special Weather Statement | ABQ | Union | 13 min |
| May 26, 7:37 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 23 min |
| May 26, 7:53 PM MDT | Special Weather Statement | ABQ | Colfax | 22 min |
| May 26, 8:07 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| May 26, 8:21 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 54 min |
| May 26, 8:29 PM MDT | Special Weather Statement | ABQ | Colfax | 16 min |
| May 26, 8:48 PM MDT | Special Weather Statement | ABQ | Union | 12 min |
| May 26, 9:06 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| May 26, 9:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| May 26, 10:09 PM MDT | Special Weather Statement | ABQ | Union | 21 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.